# SDR 2020FA0000090

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N28AU
- Make and model: Piper PA-28-181
- Aircraft serial: 2843781
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: O5K21104
- Condition: Cracked
- Location: Nr 6 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE ARE A FLIGHT SCHOOL.  WE OPERATE TWO PIPER ARCHERS, BOTH 2014 MODELS.  THIS IS THE 6TH CYLINDER THAT HAS CRACKED BETWEEN THE TWO ENGINES, THEY ALWAYS CRACK IN THE HEAD AREA BETWEEN THE CYLINDERS.  SOME ON THE EXHAUST SIDE, SOME ON THE INTAKE SIDE.
